# SDR DALA14027996815

- Difficulty date: May 2, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 52,814 hours, 15,297 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 225
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AT BS 225, ABOVE S28R HAS ONE LIGHTNING STRIKE.   CUTOUT DAMAGED AREA.  FABRICATED REPAIR DOUBLER AND FILLER AND INSTALLED IAW SRM 53-10-01, IDI, FIG 1 AND 53-00-01, REP 3, FIG 201.
